MAUDE Adverse Event Report: ABBOTT GMBH CARBON DIOXIDE; ENZYMATIC, CARBON-DIOXIDE

ABBOTT GMBH CARBON DIOXIDE; ENZYMATIC, CARBON-DIOXIDE
Model Number 3L80-22
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely decreased carbon dioxide results for 1 patient processed on the architect c4000 processing module, serial number (b)(6).The customer repeated on another c4000, serial number (b)(6), and the result was higher.The customer provided the following data(all results are from 25may2023): sid 673572014 initial result = 19 repeat result = 24 normal reference range is 22-29 mmol/l no impact to patient management was reported.
 
Additional Manufacturer Narrative
On 27jun2023, the customer provided additional information.The customer replaced a part on their water system causing discrepant results again.The customer is no longer questioning the architect co2 reagent.The customer states they know the issue is regarding the water system.Based upon this new information, this complaint is no longer a reportable event and no additional information will be submitted.
 
Event or Problem Description
The customer observed falsely decreased carbon dioxide results for 1 patient processed on the architect c4000 processing module, serial number (b)(6).The customer repeated on another c4000, serial number (b)(6), and the result was higher.The customer provided the following data(all results are from (b)(6) 2023): sid (b)(6) initial result = 19 repeat result = 24 normal reference range is 22-29 mmol/l no impact to patient management was reported.

Brand Name
CARBON DIOXIDE
Common Device Name
ENZYMATIC, CARBON-DIOXIDE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key17107851
Report Number3002809144-2023-00263
Device Sequence Number19376584
Product Code KHS
UDI-Device Identifier00380740161521
UDI-Public00380740161521
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K060295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3L80-22
Device Catalogue Number03L80-22
Device Lot Number63095UQ10
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/25/2023
Supplement Date Received by Manufacturer06/27/2023
Initial Report FDA Received Date06/12/2023
Supplement Report FDA Received Date07/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4000 INTGR, 02P24-40, (B)(6); ARC C4000 INTGR, 02P24-40, (B)(6)
Patient SexUnknown